# SDR DALA1149170136

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 62,786 hours, 27,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD PROXY LIGHTS AT ROW 4 AND 17 ARE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT ROW 4 AND SEAT 17A.  SYSTEM OPERATION IS NORMAL.
